STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 40MM/+12; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
6260-9-440 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Lot specific voluntary recall was initiated for the lfit v40 cocr heads within scope of a capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analysis identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.H3 other text : device not returned to the manufacturer.
Event or Problem Description
This is a case of a head in the list of implants that may be misaligned with v40.The patient was revised with armed suspicion.The head was removed and although some corrosion was observed, there was no fracture, so the head and insert were replaced.Although the cause cannot be identified, there is a high possibility that armed was caused by neck traniosis from the joint between the head and neck.The surgery was successfully completed by scraping the inside of the joint and replacing the head and insert.